You must have often seen in Hollywood movies where people become zombies after coming in contact with some mysterious virus and start looking like ghosts. Now this is actually happening. Because of a new medicine in America, people’s skin is rotting and zombies are appearing. A large number of people are dying due to the effect of this medicine. The use of this drug is increasing in some cities of America, due to which the government there is worried.
What is the zombie drug xylazine?
The use of Xylazine drug is increasing in America. Usually this drug is used on animals. It helps to make animals unconscious, but in many cities of America, youth are also using this drug as a drug, as a result of which they are getting sleepy like unconsciousness, having difficulty in breathing. People who use this drug too often or take high doses are also dying. Also, people’s skin is rotting due to consumption of these intoxicants and they are looking like zombies.
The side effects of the drugs are scarring the sufferers’ bodies and if left untreated, this can lead to a build-up of dead skin cells. During this time that limb had to be amputated. Often the effect of this drug leaves the person in a state of semi-consciousness for a long time, which also increases the risk of road accident or sexual abuse.
Tranq dope is being prepared by mixing xylazine with fentanyl. Which the youth are using as a drug. What is worrying is that these track dopes are becoming more readily available on the streets of America.